# SDR UALA2011080304020

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 60,096 hours, 21,030 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDSHIELD WIPER KEPT WIPING WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED THE RIGHT WIPER CONVERTER AS PER MM, OPS CHECKED GOOD.
